# SDR COMA2011082250060

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 33,702 hours, 29,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R57211487
- Condition: Cracked
- Location: Rt Wing
- Part time: 33,702 hours, 29,155 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WINGPLANK DRAIN HOLE AT WS 85.50 SHOWS CRACK INDICATION AS MARKED.  REPAIRED RT WING PLANK AT WS 85.50 BY ROUTING OUT DAMAGE IAW 601R-57-21-1487.
